Quasiregular ellipticity of open and generalized manifolds
Pankka, P., Rajala, K., & Wu, J.-M. (2014). Quasiregular ellipticity of open and generalized manifolds. Computational methods in function theory, 14(2-3), 383-398. https://doi.org/10.1007/s40315-014-0052-4
Published inComputational methods in function theory
© Springer. This is a final draft version of an article whose final and definitive form has been published by Springer.
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Kirsilä, Ville (American Mathematical Society, 2014)
Julin, Vesa (Elsevier Masson, 2016)This paper is concerned with semilinear equations in divergence form div(A(x)Du) = f(u) where f : R → [0, ∞) is nondecreasing. We introduce a sharp Harnack type inequality for nonnegative solutions which is a quantified ...
Generalized solutions of a system of differential equations of the first order and elliptic type with discontinuous coefficients Bojarski, Bogdan (University of Jyväskylä, 2009)
Wang, Xiulin; Zhang, Chi; Ristaniemi, Tapani; Cong, Fengyu (Springer International Publishing, 2019)Real-world data are often linked with each other since they share some common characteristics. The mutual linking can be seen as a core driving force of group analysis. This study proposes a generalized linked canonical ...
Karak, Nijjwal (Academy of Sciences of the Czech Republic; Springer, 2017)In many recent articles, medians have been used as a replacement of integral averages when the function fails to be locally integrable. A point x in a metric measure space (X, d, μ) is called a generalized Lebesgue point ...